# SDR AT9900896

- Difficulty date: December 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47489
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 589
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND LIGHTNING STRIKE AT RIGHT WINDOW 20 BS 589 BLENDED DAMAGE AND FOUND OUT OF LIMITS.  FABRICATED AND INSTALLED REPAIR DOUBLER AT BS 589 IAW EO 99-1399, DC9 SRM  53-05 FIG 111, AND DC9 MM 56-20.
